2017
Том 69
№ 12

All Issues

Description of the isomorphisms of spaces of holomorphic functions that commute with powers of a multiplication operator

Berezovskaya, Berezovsky N. I.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 36 (1984), no. 5, pp 456-459.

Citation Example: Berezovskaya, Berezovsky N. I. Description of the isomorphisms of spaces of holomorphic functions that commute with powers of a multiplication operator // Ukr. Mat. Zh. - 1984. - 36, № 5. - pp. 611–615.

Full text